# SDR UALA2010102503922

- Difficulty date: October 24, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 83,637 hours, 13,441 cycles
- Engine: Pwa PW4060
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOUD BANG IN CABIN, RTFL. PER MM AND CG SUPERVISOR CANS FOUND NOT SECURE IN FWD CARGO PIT CAUSING "BANG". DUE TO VIBRATION HISTORY REMOVED CARGO CEILING AND SIDEWALL PANELS LOCATED UNDERNEATH SEATS 2K AND 6K. NO DEFECTS NOTED. FOUND LARGE PANEL LOCATED BEHIND SEAT AND CURTAIN MISSING ALL FASTENERS. PANEL WAS ONLY SECURED BY VELCRO STRIP. REPLACED 8EA MISSING PLASTIC RIVETS PART 27SR0030.
